MathSciNet Relay Station
MathSciNet bibliographic data
MR2161407 (2006c:37046) 37F10 (37F50)
Devaney, Robert L. Structure of the McMullen domain in the parameter planes for rational maps. Fund. Math. 185 (2005), no. 3, 267–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement